# SDR DALA2022011000204

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 84,028 hours, 38,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3248 ON DESCENT INTO ATL RIGHT FWD EMER EXIT ILLUMINATED. CORRECTIVE ACTION: SECURED SLIDE ACCESS COVER INDICATION NORMAL PER TSM 5221. OK FOR SERVICE. (8237528)
